# SDR 2004FA0000935

- Difficulty date: December 20, 2004
- Submitted: December 20, 2004
- Operation: General aviation
- Aircraft: N200EW
- Make and model: Beech B200
- Aircraft serial: BB1163
- Aircraft time: 5,391 hours, 5,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 10140453S
- Condition: Delaminated
- Location: Lt Wing
- Part time: 5,391 hours, 5,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DELAMINATION ON LT WING CENTER SECTION UPPER SURFACE AFT OF THE SPAR NOTICED BY MAINTENANCE CREW, WHILE MAINTENANCE WAS BEING COMPLETED ON A NON-RELATED MATTER.
